UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
04
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica


Buscar por:

Lista

Publicación
J.F. Mena Jurado and J.C. Navarro-Pascual,  "A note on extreme points in dual spaces",  Acta Mathematica Sinica, vol.29 , 471-476, 2013
J. Alaminos Prats, M. Bresar-, J. Extremera Lizana, S. Spenko and A.R. Villena Muñoz,  "Determining elements in a $C^*$-algebra through spectral properties",  Journal of Mathematical Analysis and Applications, vol.405 , 214-219, 2013
V. Kadets, M. Martín Suárez, F.J. Merí De La Maza and D. Werner,  "Lushness, numerical index 1 and the Daugavet property in rearrangement invariant spaces",  Canadian Journal of Mathematics, vol.65 , 331-348, 2013
G. López Pérez and J.A. Soler Arias,  "Weak-star point of continuity property and Schauder bases",  Studia Mathematica, vol.219 , 225-236, 2013
A.R. Villena Muñoz "Approximately spectrum-preserving maps", "II Encuentro Conjunto RSME-SMM", None-None, 2012
J. Extremera Lizana "Hyperreflexivity of the derivation space of some group algebras", "Abstract Harmonic Analysis Days 2012", None-None, 2012
J. Alaminos Prats "Operadores que casi preservan el espectro", "X Encuentro de Análisis Funcional Murcia-Valencia", None-None, 2012
J. Alaminos Prats "Operadores que casi preservan el espectro e isometrías espectrales", "Seminario Rey Pastor", None-None, 2012

Última actualización del SICA: 10/01/2024

Desarrollado por: